Alert archive / Oregon / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Pendleton, OR
NWS Pendleton, OR issued this severe thunderstorm warning at May 31, 2015, 5:24 PM PDT for Umatilla County, Union County, Oregon. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2015, 5:24 PM PDT (00:24 UTC)
- Expired
- May 31, 2015, 6:30 PM PDT
- In force
- 66 min
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
Counties Umatilla County, OR, Union County, OR
The radar
The Pendleton radar (KPDT), 72 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:27 PM PDT | HAIL 1 | 1 S La Grande, OR | QUARTER SIZE HAIL REPORTED BY THE LOCAL LAW ENFORCEMENT. |
| May 31, 6:10 PM PDT | FUNNEL CLOUD | 3 N La Grande, OR | REPORTED A FUNNEL CLOUD NORTH OF LA GRANDE 3 MILES. |
| May 31, 6:19 PM PDT | HAIL 1.75 | 6 Sw Imbler, OR | A MEMBER OF THE PUBLIC MEASURED GOLF BALL SIZED HAIL 6 MILES SW OF IMBLER. |
| May 31, 6:25 PM PDT | HAIL 1 | Nnw Imbler, OR | THE OBSERVER REPORTED QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 0.4 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 3548 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
829
WUUS56 KPDT 010024
SVRPDT
ORC059-061-010130-
/O.NEW.KPDT.SV.W.0002.150601T0024Z-150601T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
524 PM PDT SUN MAY 31 2015
THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL UMATILLA COUNTY IN NORTHEASTERN OREGON...
CENTRAL UNION COUNTY IN NORTHEASTERN OREGON...
* UNTIL 630 PM PDT
* AT 523 PM PDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
FROM 9 MILES WEST OF AND OVER LA GRANDE...AND MOVING NORTHEAST AT
15 MPH.
* LOCATIONS IMPACTED INCLUDE...
LA GRANDE...ELGIN...ISLAND CITY...IMBLER...SUMMERVILLE...HILGARD
AND KAMELA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4517 11827 4526 11849 4570 11828 4555 11772
4552 11773 4551 11768 4549 11768
TIME...MOT...LOC 0023Z 210DEG 15KT 4531 11829
$$
BIEDA1 follow-up statement
293
WWUS56 KPDT 010047
SVSPDT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
547 PM PDT SUN MAY 31 2015
ORC059-061-010130-
/O.CON.KPDT.SV.W.0002.000000T0000Z-150601T0130Z/
UMATILLA OR-UNION OR-
547 PM PDT SUN MAY 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM PDT
FOR EAST CENTRAL UMATILLA AND CENTRAL UNION COUNTIES...
AT 545 PM PDT...LOCAL LAW ENFORCEMENT REPORTED SEVERE THUNDERSTORMS
PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED 8 MILES
NORTHWEST TO 5 MILES NORTHEAST OF LA GRANDE...MOVING NORTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
LA GRANDE...ELGIN...ISLAND CITY...IMBLER...SUMMERVILLE AND HILGARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4523 11823 4524 11833 4528 11841 4570 11828
4555 11772 4552 11773 4551 11768 4549 11768
4532 11800
TIME...MOT...LOC 0045Z 210DEG 15KT 4539 11822
$$
BIEDAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:55 PM PDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 31, 3:55 PM PDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PENDLETON OR 355 PM PDT SUN MAY 31 2015 UPDATED AVIATION DISCUSSION .SHORT TERM...TONIGHT THROUGH WEDNESDAY...ACTIVE WEATHER PATTERN IN STORE THROUGH TUESDAY AS AN UPPER LEVEL TROUGH TRAVERSES THE AREA. MODERATE CONVECTIVE INSTABILITY AND SHEAR THIS EVENING AHEAD OF AN UPPER LEVEL DISTURBANCE SHOULD ALLOW SCATTERED THUNDERSTORMS WITH A FEW GIVING STRONG WINDS AND HAIL ESPECIALLY EASTERN MOUNTAINS WASHINGTON AND OREGON. COOLER WEATHER AND ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LIKELY ON MONDAY AS THE NEGATIVE TILT SHORTWAVE SWINGS THROUGH THE AREA. WITH THE UPPER TROUGH HANGING AROUND ON TUESDAY WILL KEEP MENTION OF SHOWERS IN THE FORECAST. A WESTERLY FLOW WILL KILL SHOWER ACTIVITY IN THE BASIN ON WEDNESDAY. BREEZY TO WINDY CONDITIONS WILL PREVAIL IN THE GORGE AND AREAS JUST EAST ON MONDAY. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY NIGHT...GUIDANCE IS IN FAIRLY GOOD AGREEMENT THAT A DISTURBANCE MOVING ACROSS THE PACIFIC WILL DIG AND BEGIN TO CARVE OUT A LONG WAVE TROUGH ALONG THE WEST COAST LATE WEDNESDAY NIGHT INTO THURSDAY.THEREFORE CONTINUED WITH SLIGHT TO LOW CHANCE POPS FOR SHOWERS AND ISOLATED THUNDERSTORMS DURING THIS PERIOD...MAINLY OVER THE MOUNTAINS. THIS TROUGH WILL THEN LIKELY CLOSE OFF INTO AN UPPER LEVEL LOW LATER ON THURSDAY...THE EXACT PLACEMENT OF THIS UPPER LOW REMAINS IN QUESTION BUT AT THIS TIME MOST GUIDANCE WANTS TO PUT IT OVER CENTRAL CALIFORNIA. THIS UPPER LOW THEN MOVES SOUTHWARD INTO SOUTHERN CALIFORNIA BY FRIDAY NIGHT AND SATURDAY...PUTTING OUR REGION UNDER A WEAK BUT BUILDING RIDGE. THIS WILL LIKELY LEAD TO MAINLY DRY WEATHER ON FRIDAY AND SATURDAY. 500MB HEIGHTS RISE TO NEAR 580DM OVER THE CWA BY SATURDAY AFTERNOON...THIS WILL ALSO MEAN RISING TEMPERATURES FOR THE AREA. BY SATURDAY AND SUNDAY LOOK FOR HIGH TEMPERATURES TO BE 10-15 DEGREES ABOVE AVERAGE...WHICH EQUATES TO UPPER 80S - LOWER 90S IN THE VALLEYS/BASINS WITH MID TO UPPER 70S IN THE MOUNTAINS. LOOKING OUT TO SUNDAY/SUNDAY NIGHT THERE IS A GOOD AMOUNT OF UNCERTAINTY IN THE GUIDANCE....THE LATEST GFS WOULD SUGGEST THAT THE UPPER LOW MOVES NORTH FROM CALIFORNIA TO A POSITION CLOSE ENOUGH FOR SHOWERS AND POSSIBLE THUNDERSTORMS TO DEVELOP OVER THE EASTERN HALF OF OUR CWA...WHILE THE LATEST ECMWF WEAKENS THE UPPER LOW MUCH FASTER...LEAVING MUCH OF OUR AREA DRY. FOR NOW WENT WITH A BLEND OF THE DIFFERING SOLUTIONS WHICH GAVE SLIGHT CHANCE TO LOW END CHANCE POPS FOR SHOWERS/ THUNDERSTORMS OVER THE EASTERN MOUNTAINS SUNDAY INTO SUNDAY NIGHT. 77 && .AVIATION...00Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. CUMULUS CLOUDS WITH BASES BETWEEN 6000 AND 9000 AGL HAVE DEVELOPED THIS AFTERNOON OVER THE AREA. SCATTERED SHOWERS AND THUNDERSTORMS ARE NOW DEVELOPING OVER NORTH-CENTRAL OREGON AND WILL CONTINUE THROUGH 01/03-05Z. THE SHOWERS AND THUNDERSTORMS WILL LIFT NORTHWARD THROUGH THE EVENING INTO PARTS OF SOUTHERN WASHINGTON. THE HIGHEST THREAT TO SEE A TSRA WILL LIKELY BE AT KPDT AND KALW...WITH A LOWER CHANCE BUT STILL POSSIBLE AT KPSC AND AN OUTSIDE CHANCE AT KDLS. WINDS WILL BE MOSTLY 15 KTS OR LESS THROUGH TONIGHT, BUT WINDS WILL BE GUSTY AND ERRATIC NEAR ANY THUNDERSTORMS OR STRONG SHOWERS. ANOTHER ROUND OF -RA/SHRA WILL BE POSSIBLE AT MOST TAF SITES BEGINNING BETWEEN 01/10-15Z...THIS BATCH OF -RA/SHRA WILL BE MOVING SOUTH TO NORTH THROUGH THE AREA AND WILL LOWER CIGS BACK DOWN INTO THE 4K - 9K FT AGL LEVEL. SOME THUNDERSTORMS WILL AGAIN BE POSSIBLE AFTER 18Z MONDAY...BUT DID NOT HAVE ENOUGH CONFIDENCE TO PUT IN THE TAFS JUST YET. WINDS WILL BE INCREASING DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ESPECIALLY AT KDLS AND KPDT...WHERE WEST-NORTH- WEST WIND GUSTS MAY REACH 20-25KTS. 77 && .PRELIMINARY POINT TEMPS/POPS... PDT 59 75 53 70 / 50 60 60 30 ALW 63 77 57 72 / 50 60 60 30 PSC 63 83 58 75 / 50 60 60 30 YKM 60 76 55 69 / 20 60 60 30 HRI 61 79 57 73 / 50 60 60 30 ELN 59 77 53 68 / 10 60 70 40 RDM 52 66 45 63 / 40 60 40 40 LGD 55 74 52 65 / 50 60 70 60 GCD 52 75 48 67 / 20 60 60 60 DLS 61 74 57 69 / 40 60 40 30 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 79/77/77
In the hours before
Special weather statement, May 31, 3:04 PM PDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 304 PM PDT SUN MAY 31 2015 ORZ509-511-312300- CENTRAL OREGON OR-EAST SLOPES OF THE OREGON CASCADES OR- 304 PM PDT SUN MAY 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON COUNTY UNTIL 400 PM PDT... AT 303 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CAMP SHERMAN...OR 21 MILES WEST OF MADRAS...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MADRAS AND SOUTHERN WARM SPRINGS RESERVATION. LAT...LON 4439 12152 4455 12172 4475 12142 4468 12111 TIME...MOT...LOC 2203Z 225DEG 21KT 4455 12155 MDV
Special weather statement, May 31, 4:14 PM PDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
414 PM PDT SUN MAY 31 2015
ORZ049-502-312345-
NORTHERN BLUE MOUNTAINS OF OREGON OR-GRANDE RONDE VALLEY OR-
414 PM PDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 445 PM
PDT...
AT 413 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF LA GRANDE...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA GRANDE...ISLAND CITY...IMBLER...SUMMERVILLE AND HILGARD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4524 11798 4523 11802 4530 11808 4530 11825
4531 11827 4563 11805 4550 11786 4548 11791
4543 11792 4539 11785 4535 11781
TIME...MOT...LOC 2313Z 221DEG 19KT 4531 11811
BIEDASpecial weather statement, May 31, 4:24 PM PDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 424 PM PDT SUN MAY 31 2015 ORZ503-505-508-010030- SOUTHERN BLUE MOUNTAINS OF OREGON OR- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON OR- JOHN DAY BASIN OR- 424 PM PDT SUN MAY 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORROW... NORTHWESTERN WHEELER AND SOUTHEASTERN GILLIAM COUNTIES UNTIL 530 PM PDT... AT 423 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FOSSIL...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOSSIL...LONEROCK...MAYVILLE...HARDMAN AND KINZUA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4483 12027 4497 12044 4539 11992 4510 11955 TIME...MOT...LOC 2323Z 236DEG 29KT 4496 12023 MMURPHY
Special weather statement, May 31, 4:51 PM PDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
451 PM PDT SUN MAY 31 2015
ORZ049-050-502-010045-
NORTHERN BLUE MOUNTAINS OF OREGON OR-WALLOWA COUNTY OR-
GRANDE RONDE VALLEY OR-
451 PM PDT SUN MAY 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 545 PM
PDT...
AT 451 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORM NEAR LA GRANDE...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA GRANDE...ELGIN...ISLAND CITY...IMBLER...SUMMERVILLE AND HILGARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4528 11805 4530 11808 4530 11834 4532 11838
4571 11801 4552 11763
TIME...MOT...LOC 2351Z 221DEG 17KT 4532 11822
BIEDASpecial weather statement, May 31, 4:59 PM PDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 459 PM PDT SUN MAY 31 2015 ORZ502-503-507-010100- NORTHERN BLUE MOUNTAINS OF OREGON OR- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON OR- SOUTHERN BLUE MOUNTAINS OF OREGON OR- 459 PM PDT SUN MAY 31 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UMATILLA AND WEST CENTRAL UNION COUNTIES UNTIL 600 PM PDT... AT 458 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER UKIAH...OR 33 MILES SOUTHEAST OF HEPPNER...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PENDLETON...MEACHAM...PILOT ROCK...UKIAH...MISSION...UMATILLA RESERVATION AND KAMELA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4500 11893 4509 11913 4572 11877 4549 11823 TIME...MOT...LOC 2358Z 214DEG 29KT 4515 11894 BIEDA
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 5:09 PM PDT | Areal Flood Advisory | PDT | Union | 3 hr |
| May 31, 5:35 PM PDT | Flash Flood Warning | PDT | Wasco | 115 min |
| May 31, 5:48 PM PDT | Special Weather Statement | PDT | Morrow | 42 min |
| May 31, 6:13 PM PDT | Special Weather Statement | PDT | Umatilla | 62 min |
| May 31, 6:22 PM PDT | Severe Thunderstorm Warning | PDT | Union, Wallowa | 53 min |
| May 31, 6:35 PM PDT | Special Weather Statement | PDT | Morrow | 25 min |
| May 31, 6:38 PM PDT | Special Weather Statement | PDT | Umatilla | 37 min |
| May 31, 6:55 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla | 65 min |
| May 31, 7:36 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla, Union, Wallowa | 54 min |
| May 31, 7:55 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla, Union, Wallowa | 65 min |
| Jun 1, 12:33 PM PDT | Special Weather Statement | PDT | Umatilla | 42 min |
| Jun 1, 12:48 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla, Union | 42 min |
| Jun 1, 1:24 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla, Union | 51 min |
| Jun 1, 1:59 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla, Union | 61 min |
| Jun 1, 2:18 PM PDT | Special Weather Statement | PDT | Union | 57 min |
| Jun 1, 2:31 PM PDT | Special Weather Statement | PDT | Morrow | 44 min |
| Jun 1, 2:34 PM PDT | Areal Flood Advisory | PDT | Umatilla, Union | 3 hr |
| Jun 1, 2:36 PM PDT | Areal Flood Advisory | PDT | Umatilla, Union | 3 hr |
| Jun 1, 3:09 PM PDT | Special Weather Statement | PDT | Umatilla | 51 min |
| Jun 1, 3:27 PM PDT | Special Weather Statement | PDT | Union | 48 min |
| Jun 1, 3:56 PM PDT | Areal Flood Advisory | PDT | Umatilla | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oregon, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.